# SDR DALA2023032102122

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 17,933 hours, 8,547 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STARTED APU. AFTER 5 MINS, TURNED ON APU AIR AND FUMES WERE SMELLED. IMMEDIATELY TURNED OFF APU AIR AND SMELL DISSAPATED. AFT CABIN ALSO SMELLED OF FUMES. PERFORMED JIC'S W/C 0550-2002 W/C 4900-2001 0550-9001 TSM 05-50- 00-810-831-A FOUND DE ICE FLUID DRIPPING DOWN TAIL TO APU DOORS TO APU INTAKE NOTIFIED ATL MCC. (EMP# 339240). PERFORMED AMDS W/C 2100-2005, NO SMELL. NOTED. OK FOR SVC. (LP# 9658983)
